# SDR SCNA20230522161

- Difficulty date: April 11, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00232: CORROSION FOUND ON FWD CARGO DOOR SUB THRESHILD WEB WHILE ACCESSING FOR NDI INSPECTION. - - - RESOLUTION: FWD CARGO DOOR SUB THRESHOLD FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 STEP 4 G(2) FIG 1 & 3 DETAIL D REMOVED THRESHOLD WEB IAW SRM 51-40-2-0G-0 REV 17. INSTALLED NEW THRESHOLD WEB LOT# 5131731-4 IAW SRM 51-40-02-0G-0 REV 17 AND BOEING DWG 143A2330REV A.
